Print
E-mail
Reprint

#5

QUESTION: A 34-year-old man presents to the ED with acute onset of chest palpitations. He is placed on the cardiac monitor and you note a supraventricular tachycardia with a rate of 185 beats per minute. The patient is hemodynamically stable. He states that this happened in the past and the doctors gave him a drug through the IV that made him feel horrible, but it treated his condition. In the presence of the medications listed below, which one will require you to increase the dose of adenosine used in this patient?

A. Aspirin
B. Carbamazepine
C. Diazepam
D. Dipyridamole
E. Theophylline

>>GO TO ANSWER

 

Comments   

# Mini Board Review: March 2013 EditionDiane Gilliland 2013-03-07 20:37
Thank you for putting together the questions for the mini board review. I find them very helpful!
Reply
# Mini Board reviewDr Zahn 2013-03-10 09:37
Good review....but alot of medical info, very specific...not known when you are out for years in practice.
Reply
# MDSam Morale 2013-03-11 17:06
Thanks for your effort. Nice to review uncommon diseases to keep us up to speed. It is amazing how many diseases, pathogens etc... have had their names changed : Granulomatosis with Polyangiitis (GPA) (formerly referred to as Wegener’s granulomatosis) .
Reply
# Robert Ditrolio 2013-03-12 17:10
Excellent review questions. Please keep them coming in future issues!
Reply

Add comment

Security code
Refresh

Popular Authors

  • Greg Henry
  • Rick Bukata
  • Mark Plaster
  • Kevin Klauer
  • Jesse Pines
  • David Newman
  • Rich Levitan
  • Ghazala Sharieff
  • Nicholas Genes
  • Jeannette Wolfe
  • William Sullivan
  • Michael Silverman

Subscribe to EPM